Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 110, NWS Louisville, KY

May 10, 2016Adair County, Cumberland County, Metcalfe County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 10, 2016, 7:31 PM CDT for Adair County, Cumberland County, Metcalfe County, Kentucky. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2016, 7:31 PM CDT (00:31 UTC)
Expired
May 10, 2016, 8:00 PM CDT
In force
29 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adair County, KY, Cumberland County, KY, Metcalfe County, KY

The radar

The Louisville radar (KLVX), 123 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 7:33 PM CDTTSTM WND DMG1 Ene Edmonton, KYTREE DOWN ON HIGHWAY 80.
May 10, 7:33 PM CDTTSTM WND DMG1 Ne Edmonton, KYTREE DOWN ON HIGHWAY 80.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 12:59 PM CDTSevere Thunderstorm WatchSPC9 hr
May 10, 5:06 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.5 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1257 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1257 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1467 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
276 m²/s²
Significant tornado parameter
0.4
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted.

196 
WUUS53 KLMK 110031
SVRLMK
KYC001-057-169-110100-
/O.NEW.KLMK.SV.W.0110.160511T0031Z-160511T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
731 PM CDT TUE MAY 10 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN METCALFE COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHWESTERN ADAIR COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTH CENTRAL CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 800 PM CDT

* AT 731 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EDMONTON...
  MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  COLUMBIA...EDMONTON...FLATWOOD...SPARKSVILLE...BLISS...GARLIN...
  BEECHVILLE...BREEDING...COFER AND GASCON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTH CENTRAL
KENTUCKY.

LAT...LON 3689 8560 3709 8565 3712 8523 3700 8521
      3693 8523 3692 8524 3691 8527
TIME...MOT...LOC 0031Z 256DEG 28KT 3700 8552 

HAIL...1.00IN
WIND...60MPH
 
$$

KJD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:59 PM CDT, 32 minutes earlier.

Area forecast discussion, May 10, 6:59 PM CDT, 32 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
759 PM EDT TUE MAY 10 2016

...Forecast Update...
Issued at 755 PM EDT Tue May 10 2016

Did a local extension on Severe T-storm Watch 159 for all but our
very northern counties in Indiana. A couple of bowing segments
continue to show intermittent SVR potential along the I-64 corridor,
and still some strong/severe storms coming out of the Pennyrile
region of Kentucky and poised to ride north of Tornado Watch 162.
Will resist the temptation to slice too fine on the timing, and
really only want to extend one time, so will carry it out through
03Z. However, knowing that discrete cells will struggle as heating
is lost, we may be able to take it down a bit early. Thanks to ILN
and SPC for the coordination.

Issued at 520 PM EDT Tue May 10 2016

The severe threat continues across the area this evening. More
discrete cells have pulsed up across west and south central KY. Some
of these cells will have the potential to produce tornadoes in
addition to large hail and damaging winds. Thus, south central KY
has been upgraded to a Tornado Watch through 04Z.

Issued at 457 PM EDT Tue May 10 2016

A cluster of strong to severe storms continues to move east across
central Kentucky. These are going into an area with less shear.
However, CAPE values are still in the 1000-1500 J/kg range so they
will likely maintain their intensity for a bit. Storms across
southern IN are in a mainly stable environment and are not expected
to become severe, but will keep the Watch out there for a bit.
Further to the south, tornadic thunderstorms have developed across
west central KY. The best shear and helicity is across that area and
it decreases the further east you go. However, areas west of I-65
across south central KY still have effective helicity values of 150-
200 m2/s2 and bulk shear values of 45 knots, so these storms could
maintain their tornado threat into portions of the forecast area.
Mesoscale models suggest these storms will continue east of I-65
across south central KY into the evening, though they could be in a
weakening state. Made some adjustments to the pops over the next few
hours based on the latest thinking.

.SHORT TERM (Now through Wednesday Night)...
Issued at 251 PM EDT Tue May 10 2016

...A Couple Rounds of Strong to Severe Thunderstorms Possible...

The immediate concern is this afternoon remains the possibility of
severe thunderstorms. Afternoon mesoanalysis shows the highest shear
values and effective helicity values west of I-65. This is the area
most likely to see supercells or potentially a tornado. The forecast
does show this area shifting a bit east over the next few hours, but
not as far as eastern KY. Across the rest of the Watch area, SBCAPE
values have risen into the 1000-2000 J/kg range and there is the
potential for storms to form along outflow boundaries or
differential heating boundaries. Damaging winds and potentially
large hail will be the main concern. Across portions of southern IN
not in the watch, the rain from earlier has stabilized the region
somewhat, so the severe potential is less.

The strong storms may continue into the early evening hours. They
should weaken as the sun goes down and the upper level wave moves
east of the region. However, showers and storms will continue into
the overnight hours with area of highest coverage shifting to the
south.

For Wednesday there should be a relative lull in precipitation
during the morning hours. Temperatures will rise into the 80s in the
afternoon with dewpoints rising into the lower to mid 60s. Model
sounding show quite a bit of instability developing during the
afternoon with CAPE values rising to 2500-3000J/kg. However, wind
shear will be much lower than it is today and weak upper level
ridging will be building in. In addition, the only real triggers for
storms will be leftover boundaries from today's convection.
Therefore, if any storms do develop, they could become severe with
damaging winds and large hail. However, coverage of storms should be
more sparse than today.

.LONG TERM (Thursday through Tuesday)...
Issued at 301 PM EDT Tue May 10 2016

Another round of strong to severe storms will be possible on
Thursday as a cold front approaches and moves through the area. With
the area in the warm sector for much of the day temperatures will
rise into the lower 80s with instability increasing through the day.
Shear values will still be marginal, but with the front moving in,
some strong storms could become severe and produce wind damage,
particularly if there is a break in the storms during the morning
hours.

The rain will move out on Thursday night with drier air and high
pressure building in behind it. Friday will be dry with highs in the
low to mid 70s.

The dry weather will be short lived as another wave and cold front
swings into the area Friday night. This will bring another round of
showers Friday night that will be moving out on Saturday morning.
This boundary will then stall out to the south of the region and
serve as a focus for more showers and storms from Sunday into early
next week.

Temperatures through the weekend will be on the cool side. Highs
will be in the 60s with lows in the 40s. We should see some
moderation early next week.

&&

.AVIATION (00Z TAF Update)...
Issued at 655 PM EDT Tue May 10 2016

One strong to severe convective line departing LEX, with another
line approaching BWG and SDF. These storms could push through BWG
and SDF before the valid time of the TAFs, but also watching
additional development over western Kentucky. Therefore will carry
TEMPO groups for IFR visibilities in thunderstorms, perhaps as long
as 03-05Z if we try to time the far western line through. At this
time, not planning to include VRB or gusty winds, but will likely
need to do so if these discrete storms congeal into a line.
Background winds are fairly light out of the SSE, with mid-level
ceilings.

Residual low-level moisture and weak gradient behind departing
convection will support low ceilings and visibilities overnight.
Will take BWG down to IFR in stratus, while leaving LEX in fuel-
alternate MVFR ceilings given slightly stronger SW winds. In between
will go borderline MVFR/IFR for SDF, as ceiling/vis will likely
waffle back and forth across the threshold.

Stratus and mist will persist for much of the morning, with ceilings
lifting to VFR, or at least high-end MVFR by midday. Afternoon
convection can't be ruled out Wednesday, but confidence is far too
low to include in any of the TAFs just yet.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Update.........EER/RAS
Short Term.....EER
Long Term......EER
Aviation.......RAS
Hazardous weather outlook, May 10, 5:19 PM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
619 PM EDT TUE MAY 10 2016

KYZ026-027-061>066-070>078-081-082-112230-
OHIO-GRAYSON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LOGAN-WARREN-
SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-CUMBERLAND-
CLINTON-
INCLUDING THE CITIES OF...HARTFORD...LEITCHFIELD...MORGANTOWN...
BROWNSVILLE...HORSE CAVE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...
RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE...
GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...
BURKESVILLE...ALBANY
619 PM EDT TUE MAY 10 2016 /519 PM CDT TUE MAY 10 2016/

...TORNADO WATCH 162 IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

STRONG TO SEVERE STORMS ARE POSSIBLE THIS EVENING. DAMAGING
WINDS...LARGE HAIL...AND A FEW TORNADOES WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE EACH AFTERNOON
AND EVENING WEDNESDAY AND THURSDAY. DAMAGING WINDS AND HAIL WILL
BE THE MAIN THREAT.

RAINFALL AMOUNTS FROM TUESDAY THROUGH THURSDAY WILL VARY DEPENDING
ON HOW STORMS DEVELOP AND MOVE EACH DAY...BUT 1-2 INCHES WITH
SCATTERED AMOUNTS UP TO 3 INCHES ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING THIS
WEEK TO THE NATIONAL WEATHER SERVICE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

INZ078-079-090>092-KYZ023>025-028>043-045>049-053>057-067-112230-
SCOTT-JEFFERSON-HARRISON-FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-
HARDIN-BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-
WOODFORD-FAYETTE-BOURBON-NICHOLAS-NELSON-WASHINGTON-MERCER-JESSAMINE-
LARUE-MARION-BOYLE-GARRARD-MADISON-LINCOLN-
INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...CORYDON...
NEW ALBANY...JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...ELIZABETHTOWN...SHEPHERDSVILLE...LOUISVILLE...
LA GRANGE...BEDFORD...MILTON...NEW CASTLE...SHELBYVILLE...
FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...
VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN...
SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER...
HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND...STANFORD
619 PM EDT TUE MAY 10 2016 /519 PM CDT TUE MAY 10 2016/

...SEVERE THUNDERSTORM WATCH 159 IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

STRONG TO SEVERE STORMS ARE POSSIBLE THIS AFTERNOON. DAMAGING
WINDS AND LARGE HAIL WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE EACH AFTERNOON
AND EVENING WEDNESDAY AND THURSDAY. DAMAGING WINDS AND HAIL WILL
BE THE MAIN THREAT.

RAINFALL AMOUNTS FROM TUESDAY THROUGH THURSDAY WILL VARY DEPENDING
ON HOW STORMS DEVELOP AND MOVE EACH DAY...BUT 1-2 INCHES WITH
SCATTERED AMOUNTS UP TO 3 INCHES ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING THIS
WEEK TO THE NATIONAL WEATHER SERVICE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

INZ076-077-083-084-089-112230-
ORANGE-WASHINGTON-DUBOIS-CRAWFORD-PERRY-
INCLUDING THE CITIES OF...PAOLI...SALEM...JASPER...ENGLISH...
TELL CITY
619 PM EDT TUE MAY 10 2016 /519 PM CDT TUE MAY 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. ANY
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAINFALL
AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE EACH AFTERNOON
AND EVENING WEDNESDAY AND THURSDAY. DAMAGING WINDS AND HAIL WILL
BE THE MAIN THREAT.

RAINFALL AMOUNTS FROM TUESDAY THROUGH THURSDAY WILL VARY DEPENDING
ON HOW STORMS DEVELOP AND MOVE EACH DAY...BUT 1-2 INCHES WITH
SCATTERED AMOUNTS UP TO 3 INCHES ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING THIS
WEEK TO THE NATIONAL WEATHER SERVICE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

EER

In the hours before

Local storm report, May 10, 6:33 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
733 PM EDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             LYNDON                  38.26N 85.59W
05/10/2016  M0.25 INCH       JEFFERSON          KY   TRAINED SPOTTER

&&

SZAPPANOS
Local storm report, May 10, 6:43 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
743 PM EDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             MORGANTOWN              37.22N 86.70W
05/10/2016  E0.75 INCH       BUTLER             KY   PUBLIC

&&

SZAPPANOS
Local storm report, May 10, 6:58 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
758 PM EDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     HAIL             BATTLETOWN              38.07N 86.30W
05/10/2016  M0.25 INCH       MEADE              KY   TRAINED SPOTTER

&&

SZAPPANOS
Special weather statement, May 10, 7:02 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
802 PM EDT TUE MAY 10 2016

KYZ033>036-040-110045-
FRANKLIN-HENRY-WOODFORD-SCOTT-SHELBY-
802 PM EDT TUE MAY 10 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT HENRY...FRANKLIN...
NORTHEASTERN SHELBY...NORTHWESTERN SCOTT AND NORTHWESTERN WOODFORD
COUNTIES...

AT 802 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF NEW CASTLE TO NEAR
SHELBYVILLE...AND MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
FRANKFORT...SHELBYVILLE...NEW CASTLE...EMINENCE...PLEASUREVILLE...STAMPING
GROUND...ELMBURG...BRYANT...HATTON AND GEST.

LAT...LON 3856 8506 3856 8501 3851 8503 3851 8498
      3849 8499 3847 8495 3843 8495 3843 8494
      3844 8494 3846 8492 3846 8491 3843 8492
      3842 8488 3838 8490 3834 8479 3837 8471
      3849 8457 3811 8473 3817 8532 3860 8510
TIME...MOT...LOC 0002Z 269DEG 34KT 3854 8505 3818 8522

AMS
Local storm report, May 10, 7:04 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
804 PM EDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     HAIL             COLUMBIA                37.10N 85.31W
05/10/2016  M0.50 INCH       ADAIR              KY   TRAINED SPOTTER

&&

SZAPPANOS
Local storm report, May 10, 7:22 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
822 PM EDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             2 NW VESTER             37.15N 85.24W
05/10/2016  E1.75 INCH       ADAIR              KY   BROADCAST MEDIA

&&

SZAPPANOS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:02 PM CDTSpecial Weather StatementLMKFranklin, Henry, Shelby43 min
May 10, 7:27 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Green, Russell, Taylor33 min
May 10, 7:51 PM CDTTornado WarningLMKCasey, Russell24 min
May 10, 7:58 PM CDTSevere Thunderstorm WarningLMKAdair, Cumberland, Metcalfe, Russell47 min
May 10, 7:59 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Lincoln, Russell46 min
May 10, 8:04 PM CDTSpecial Weather StatementLMKBreckinridge, Meade56 min
May 10, 8:10 PM CDTSevere Thunderstorm WarningLMKHardin, Meade20 min
May 10, 8:12 PM CDTSpecial Weather StatementLMKLogan33 min
May 10, 8:44 PM CDTSevere Thunderstorm WarningLMKRussell31 min
May 10, 8:50 PM CDTSpecial Weather StatementLMKLogan, Warren40 min
May 10, 8:51 PM CDTSevere Thunderstorm WarningLMKBreckinridge24 min
May 10, 9:00 PM CDTSevere Thunderstorm WarningLMKBoyle, Marion, Mercer, Washington30 min
May 10, 9:04 PM CDTSpecial Weather StatementLMKLogan26 min
May 10, 9:07 PM CDTSpecial Weather StatementLMKAnderson, Woodford23 min
May 10, 9:18 PM CDTSpecial Weather StatementLMKFayette, Woodford27 min
May 10, 9:28 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Mercer32 min
May 10, 9:31 PM CDTSpecial Weather StatementLMKGreen, Taylor29 min
May 10, 10:03 PM CDTSpecial Weather StatementLMKCasey27 min
May 10, 10:41 PM CDTSevere Thunderstorm WarningLMKCasey, Lincoln34 min
May 11, 12:06 AM CDTSpecial Weather StatementLMKRussell24 min
May 11, 3:51 AM CDTSpecial Weather StatementLMKAllen, Barren, Warren39 min
May 11, 4:38 AM CDTSpecial Weather StatementLMKBarren, Metcalfe, Monroe52 min
May 11, 7:17 AM CDTAreal Flood AdvisoryLMKLogan, Simpson3 hr
May 11, 7:36 AM CDTFlash Flood WarningLMKLogan3 hr
May 11, 7:50 AM CDTFlash Flood WarningLMKSimpson3 hr
May 11, 10:19 AM CDTFlash Flood WarningLMKLogan, Simpson3 hr
May 11, 6:15 PM CDTSpecial Weather StatementLMKHancock30 min
May 11, 6:51 PM CDTSpecial Weather StatementLMKBreckinridge, Hancock, Meade24 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.